default-icon
Medicine Side Effects
Approximately 8 months ago I was diagnosed with low platelets count. Doctor prescribed me Pantocid 40 & Wysolone 10mg(5tabs daily). After 3 months my chicks get fatty. And after next 3 months the fatness of my chicks still increasing. Now its not increasing, but I can't decrease the fatness of my face. What should I do now? My recent platelets count is 82000.
107 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 5 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello There. I can understand your concern. wysolone is a steroid and there is a thing about steroids that they must be tapered and stopped rather than stopping them abruptly. also, the platelet count at present is on a lower side which is not good. kindly consult a M.D physician in person for the evaluation of the same. take treatment for whatever is causing the low platelet count and also,for the cheeks issue, ask for his opinion. best regards, Dr. Anil kumar jain
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swathi S Aithal
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. Well your platelets still are on the lower end...we need to evaluate the cause of your low platelet count ...about your cheeks you can do some cheek/face exercises and get rid of the fat...but the platelet counts definitely need to be looked on and evaluated...thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil B Sheth
General Physician 38 yrs exp Ahmedabad
As u r on steroids , like wysolone 10 mgm 5 tabs in a day.u r bound to put on weight. this is one of the reason to increase fat in yr cheek muscles.For low count of platelets , i will suggest u should consult hematologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.